# SDR USAA001532

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500d
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 1 INCH BY 10 INCHES, UNDER NUTPLATES ON FRAME 500D STRINGER 18R-26R.  CORROSION LEVEL 1.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-20-04.  (M)
